zbMATH — the first resource for mathematics

On Lie algebras of affine vector fields of ideal realizations of holomorphic linear connections. (English. Russian original) Zbl 1160.53320
Russ. Math. 52, No. 4, 53-58 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 4, 59-65 (2008).
Summary: We study the properties of real realizations of holomorphic linear connections over associative commutative algebras \(\mathbb{A}_m\) with unity. The following statements are proved. If a holomorphic linear connection \(\nabla\) on \(M_n\) over \(\mathbb{A}_m\) (\(m \geq 2\)) is torsion-free and \(R \neq 0\), then the dimension over \(\mathbb R\) of the Lie algebra of all affine vector fields of the space \((M_{mn} ^{\mathbb R}, \nabla ^{\mathbb R})\) is not greater than \((mn)^{2} - 2mn + 5\), where \(m = \text{dim}_{\mathbb R}\mathbb{A}, n = \text{dim}_\mathbb{A} M_n\), and \(\nabla ^{\mathbb R}\) is the real realization of the connection \(\nabla \). Let \(\nabla ^{\mathbb R} =^{1} \nabla \times ^{2} \nabla \) be the real realization of a holomorphic linear connection \(\nabla \) over the algebra of double numbers. If the Weyl tensor \(W = 0\) and the components of the curvature tensor \(^{1} R \neq 0, ^{2} R \neq 0\), then the Lie algebra of infinitesimal affine transformations of the space \((M_{2n} ^{\mathbb R}, \nabla ^{\mathbb R})\) is isomorphic to the direct sum of the Lie algebras of infinitesimal affine transformations of the spaces \((^a M_n, ^a \nabla ) (a = 1, 2)\).

53B05 Linear and affine connections
17B66 Lie algebras of vector fields and related (super) algebras
Full Text: DOI
[1] V. V. Vishnevskii, A. P. Shirokov, and V. V. Shurygin, Spaces over Algebras (Kazan University, Kazan, 1985) [in Russian].
[2] V. V. Vishnevskii, ”On a Property of Analytic Functions over Algebras and its Application to the Study of Complex Structures in Riemannian Spaces,” Uchen. Zap. Kazansk. Univ., N. 126, 5–12 (1966).
[3] I. P. Yegorov, ”Motions in Affinely Connected Spaces,” Uchen. Zap. Penzensk. Gos. Ped. Inst. (Kazan University, Kazan, 1965), P. 3–179.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.